i live with my two sons 21 and 22 in a 1 bed flat and the council wont give me a bigger place. i cannot cope i lost my dad in august and things are getting worse
I know there are times when you just want to stop the pain and call it quits. You have two young men that are hopefully there for you. Think of what your not being there would do to them. Where do you live? I say this with my whole heart I have been right where you are now on Monday and Tuesday this week. thank God I hung in there. Please reach out to someone near you call a help line talk to you priest or minister. Good Luck and God Bless
iv been in the same posistion for 4 years of my life (suicidal thoughts and im only 19... ). but think about it, you said you can't cope after you lost your dad... how would you expect your children to after you commit suicide or become brain damaged like someones father i know (dont remember what he took but still)? things can only get better from this point (i believe suicidal thought is pretty much the worst it can get to be honest). can you ask for a raise from your job?
hey, im going through an extream rough time too i know the hopeless overwhelming feeling you feel theres nothing like it but there is one thing you need to tell yourself you WILL get better. the seretonin system in your brain isnt working right thats why youve been prescribed this right e.g. depression, anxiety feeling of impending doom even the severity of these differ to diffrent people. everyones made a little diffrently. its important to realise citalopram isnt an instant relief it takes time and i know how increadably hard it is and sometimes you just run out of steam.but if youve not been taking it that long just stick in there and after aprox 3-4 weeks you should notice a big diffrence.if not there are many,many other medicinal options that can help if citalopram doesnt agree with you just dont give up.go and see your gp he/she can only act apon what you tell them. its important to try and get out and about dont petrude into your shell because its hard to get back out.
im going through the same thing and is the hardest thing iv EVER had to do.but just remember you WILL be ok it will take time but gradually you will recover.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2011 • 1 answer
Posted 18 Aug 2013 • 2 answers
Posted 13 Apr 2014 • 2 answers
Posted 6 Oct 2015 • 2 answers
Posted 9 Feb 2016 • 1 answer